# SDR AALA20091221TUL08

- Difficulty date: December 21, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,216 hours, 36,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT THRESHOLD PAN CORRODED.  REMOVED AND REPLACED DOOR JAMB PAN AND SPLICE PLATES PER SRM 53-05-00 FIGURE 44.
